# SDR CA091223010

- Difficulty date: December 6, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,774 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAIN GEAR DOOR FAILED TO CLOSE ON RETRACTION.  REF DEFECT 885533.  ACTUAL FAULT WAS RESULT OF HINGE ARM TO ACTUATOR ROD BOLT P/N: NAS6204-13H COMING LOOSE FROM THE THREADED BUSHING P/N: 83231046-001 REF AIPC 32-10-00-45 ITEM 290 AND 330.  BOLT WAS MISSING WITH ONLY BROKEN LOCKWIRE FOR BOLT HEAD REMAINING.  BUSHING HAD COME OUT OF HINGE ARM AND WAS HANGING BY LOCKWIRE.  BOLT AND BUSHING ARE SAFETY WITH LOCKWIRE ON INSTALLATION.   REPLACED MISSING BOLT AND FUNCTIONAL GEAR RETRACTION CHECK CARRIED OUT (TC# 20091223010)
